# SDR CALA2025100809794

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT, LOWER SILL CORRODED ON UPPER SURFACE.  CORROSION FOUND  TO BE 100% OUT OF LIMITS. REMOVED AND REPLACED LOWER MAIN SILL WEB PN 143A8122- 10 IAW BOEING DWG 143A8122 AND SRM 51-40-02-0G-0.
